Pennsylvania, 2011Flash Flood and Flooding in Pennsylvania, June 19 to 20, 2011
June 19 to 20, 2011 · NWS PBZ · 6 events in 2 counties and zones
A stalled frontal boundary was the focus for showers and thunderstorms to develop and train across portions of eastern Ohio, the northern West Virginia panhandle, and western Pennsylvania producing flash flooding and flooding. The worst flash flooding occurred in Belmont county, Ohio in Willow Grove, which is near Neffs.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $270,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled frontal boundary was the focus for showers and thunderstorms to develop and train across portions of eastern Ohio, the northern West Virginia panhandle, and western Pennsylvania producing flash flooding and flooding. The worst flash flooding occurred in Belmont county, Ohio in Willow Grove, which is near Neffs. 97 homes and businesses were damaged, with other damage to roads and bridges. The estimated total damage was near 1.3 million dollars.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 19, 8:57 PM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 19, 8:57 PM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
957 PM EDT SUN JUN 19 2011
.SYNOPSIS...
A STALLED FRONT WILL PROVIDE THE UPPER OHIO VALLEY WITH WARM,
HUMID CONDITIONS PLUS PERIODS OF SHOWERS AND THUNDERSTORMS INTO
TUESDAY. A COLD FRONT WILL LOWER DAYTIME TEMPERATURES BY THURSDAY
BUT MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /THROUGH MONDAY/...
03Z ENHANCED SHORT TERM FORECAST UPDATE HAS BEEN ISSUED TO KEY IN
ON THE TIMING OF A CLUSTER OF NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS SLOWLY PIVOTING FROM EASTERN OHIO ACROSS THE
NORTHERN PANHANDLE OF WV AND INTO WESTERN PA. THE LATEST RUC
ANALYSIS SHOWS THIS AREA OF PRECIPITATION BEING DRIVEN BY A MID-
LEVEL SHORT WAVE THAT IS LOCATED IN EASTERN OHIO.
OVERNIGHT...THE SHORT WAVE WILL SLIDE SLOWLY SOUTHEASTWARD WITH
THE CLUSTER OF SHOWERS AND THUNDERSTORMS WEAKENING AS IT MOVES
INTO SOUTHWESTERN PA. HAVE OPTED TO CONTINUE FLASH FLOOD WATCH,
ALTHOUGH HEAVIEST RAINFALL HAS OCCURRED IN EASTERN OHIO THUS FAR
AND BELIEVE THIS FEATURE IS WEAKENING. STILL, WITH PRIOR RAINFALL
OVER THE PAST 48 HOURS, JUST ONE INCH OF RAIN IN AN HOUR CAN BRING
STREAMS OUT OF THEIR BANKS, AND AN INCH AND A HALF IN 2-3 HOURS
COULD ALSO LEAD TO LOCALIZED FLOODING. TONIGHT WILL BE ANOTHER
WARM AND MUGGY NIGHT, WITH LOWS FORECAST A FEW DEGREES ABOVE A
MAV/MET BLEND.
MONDAY...SHOWERS WILL CONTINUE INTO THE MORNING HOURS AND
LOCALIZED FLOODING IS POSSIBLE WHERE HEAVY RAIN PERSISTS. A
RESPITE IN SHOWERS AND STORMS IS EXPECTED DURING THE LATE MORNING
AND EARLY AFTERNOON HOURS. TEMPS ARE CLOSER TO THE WARMER MAV
GUIDANCE, WITH HIGHS RANGING FROM THE UPPER 70S ACROSS THE EASTERN
RIDGES TO THE MID 80S IN EASTERN OHIO AND NORTH-CENTRAL WV.
INSTABILITY IS EXPECTED TO INCREASE TO 1000-1500 J/KG ALONG WITH
MODERATE 0-6KM SHEAR (30-35KTS) ALLOWING FOR CONVECTION TO DEVELOP
AGAIN DURING THE LATE AFTERNOON HOURS ON MONDAY. A FEW OF THE
STORMS MAY BECOME SEVERE LATE AS THE STORM PREDICTION CENTER HAS
AREAS SOUTH AND WEST OF PITTSBURGH HIGHLIGHTED IN ITS DAY 2
CONVECTIVE OUTLOOK. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND
HAIL. WITH PRECIPITABLE WATER VALUES INCREASING TO 1.5 TO 1.75
INCHES IN THE LATE AFTERNOON IN OHIO, THE LOCALIZED FLASH FLOODING
THREAT AGAIN CANNOT BE RULED OUT WITH STORMS CROSSING OVER AREAS
ALREADY SATURATED FROM PREVIOUS RAINFALL.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
WARM FRONT OVER WEST VIRGINIA WILL BEGIN TO NUDGE NORTH ON
MONDAY EVENING AND PATTERN OF SCATTERED THUNDERSTORMS WILL
CONTINUE. THUNDERSTORM COVERAGE SHOULD DECREASE LATER MONDAY
NIGHT. WITH THE WARM FRONT CROSSING THE AREA FROM SOUTH TO NORTH
MONDAY NIGHT INTO TUESDAY...REGION WILL THEN BE IN THE WARM
SECTOR.
ALTHOUGH THERE MAY NOT BE MUCH OF A FORCING MECHANISM TO SPARK
MANY THUNDERSTORMS ON TUESDAY...SPC KEEPS MUCH OF THE FORECAST
AREA IN A SLIGHT RISK FOR TUESDAY.
TUESDAY SHOULD BE THE WARMEST DAY WITH THE AREA IN THE WARM
SECTOR AND DIMINISHED CLOUD COVER...ALTHOUGH TEMPS IN THE MID 80S
MONDAY AND WEDNESDAY WILL STILL BE AROUND 5 DEGREES ABOVE NORMAL.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
COLD FRONT WILL BEGIN TO APPROACH THE AREA TUESDAY NIGHT INTO
WEDNESDAY...AND THIS WILL BRING A RENEWED CHANCE FOR
THUNDERSTORMS. THE COLD FRONT IS PROGGED TO CROSS THE AREA WEDNESDAY
NIGHT AND THURSDAY. IN THE WAKE OF THE FRONT...MODELS DIFFER ON
HANDLING DEPARTURE OF THE UPPER LOW...WITH THE 12Z GFS LINGERING
THE LOW OVER THE AREA A BIT LONGER THAN THE 00Z ECMWF. GIVEN
TIMING DIFFERENCES WITH THE FRONT AND THE UPPER LOW...WILL USE
HIGH END CHANCE POPS FOR THE FRONTAL PASSAGE...WITH SOME CHANCE OF
PRECIP INTO THE FIRST HALF OF THE WEEKEND. MEDIUM RANGE MODELS
AGREE ON HIGH PRESSURE BUILDING OVER THE REGION FOR NEXT SUNDAY
FOR DRY CONDITIONS. WARM/HUMID CONDITIONS WEDNESDAY NIGHT INTO
THURSDAY WILL BE REPLACED BY COOLER MORE COMFORTABLE TEMPERATURES
FOR LATE WEEK THROUGH NEXT WEEKEND.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
STALLED FRONT THAT WAS ANALYZED NR THE PA TURNPIKE WL BE THE FOCUS
FOR SHRA/TSRA POTENTIAL THRU TNGT AS SHRTWV ROTATES TWD THE MID
ATLANTIC REGION. ALL TAFS EXCEPT FKL AND DUJ WL FEATURE AT LEAST A
MENTION OF PCPN FOR THE RMNDR OF THE EVE HRS, BUT CONFIDENCE IN
SPECIFIC DEGREE OF RESTRICTION FOR INDIVIDUAL PORTS IS LOW AS CELLS
CONTINUE TO FORM ALONG OUTFLOW BOUNDARIES.
FOR THE OVRNGT, ANOTHER ROUND OF MVFR/LCL IFR BR/FG IS LIKELY, WITH
THE BTR IFR POSSIBILITY FOR PORTS ALONG AND SOUTH OF THE FRONT WHERE
RA OCCURRED/BNDRY LYR MSTR IS HIGHER AND POOLED.
FOR MONDAY AFTN THROUGH THURSDAY, MEANDERING FRONT COMBINED WITH
HUMID SFC LYR WL RESULT IN DAILY AREAS OF EARLY MRNG BR FOLLOWED BY
SCT AFTN AND EVE SHRA WITH TSRA. THE FRONT IS PROGGED TO BE PUSHED
EWD BY FRIDAY, BUT LINGERING UPR LVL LOW PRESSURE MAY RESULT IN PCPN
CHCS AND RESTRICTIONS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH UNTIL 8 AM EDT MONDAY FOR MDZ001.
OH...NONE.
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT MONDAY FOR PAZ021-029-031-
073>076.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT MONDAY FOR WVZ002>004-012-
021>023-041.
&&Hazardous weather outlook, Jun 19, 1:21 PM EST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT SUN JUN 19 2011
PAZ021-029-031-WVZ002>004-012-201830-
ALLEGHENY-WASHINGTON-GREENE-BROOKE-OHIO-MARSHALL-WETZEL-
221 PM EDT SUN JUN 19 2011
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ073>076-WVZ021>023-041-201830-
GARRETT-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
MARION-MONONGALIA-PRESTON-TUCKER-
221 PM EDT SUN JUN 19 2011
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020-WVZ001-201830-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE-BUTLER-
BEAVER-HANCOCK-
221 PM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ008-009-015-016-022-023-201830-
VENANGO-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-
221 PM EDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 19, 8:53 PM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT SUN JUN 19 2011
OHZ040-041-050-200345-
CARROLL OH-COLUMBIANA OH-JEFFERSON OH-
953 PM EDT SUN JUN 19 2011
...HEAVY RAIN...
SHOWERS AND WEAKENING THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH
THE FOLLOWING COUNTIES...
COLUMBIANA...JEFFERSON AND CARROLL...
AT 947 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED A CLUSTER OF SHOWERS AND WEAKENING THUNDERSTORMS WITH HEAVY
RAIN CENTERED NEAR MECHANICSTOWN. THIS AREA WAS NEARLY STATIONARY.
THESE SHOWERS AND STORMS HAVE GENERATED RAINFALL AT THE RATE OF ONE
TO TWO INCHES PER HOUR. RUNOFF FROM THIS RAIN WILL POND WATER ON
ROADS AND IN LOW LYING AREAS. SMALL STREAM RISES CAN BE EXPECTED.
THE AREA OF RAIN IS EXPECTED TO CONTINUE WEAKENING AS THE
EVENING PROGRESSES.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
SALINEVILLE... MILLPORT... MECHANICSTOWN...
HOMEWORTH... EAST ROCHESTER... BERGHOLZ...
AUGUSTA... KILGORE...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4090 8093 4046 8070 4043 8101 4073 8116
4073 8109 4090 8108 4091 8107
15Local storm report, Jun 19, 9:17 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1017 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD UHRICHSVILLE 40.39N 81.35W
06/19/2011 TUSCARAWAS OH EMERGENCY MNGR
BLIZZARD RIDGE ROAD FLOODED NEAR UHRICHSVILLE.
&&
EVENT NUMBER PBZ1100881
XXLocal storm report, Jun 19, 9:22 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1022 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD LANSING 40.08N 80.79W
06/19/2011 BELMONT OH EMERGENCY MNGR
MUDSLIDES ON ROUTE 40 NEAR LANSING.
&&
EVENT NUMBER PBZ1100882
XXSpecial weather statement, Jun 19, 10:09 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1109 PM EDT SUN JUN 19 2011
OHZ050-PAZ020-029-073-075-WVZ001-002-200500-
BEAVER PA-BROOKE WV-FAYETTE PA-HANCOCK WV-JEFFERSON OH-WASHINGTON
PA-WESTMORELAND PA-
1109 PM EDT SUN JUN 19 2011
...HEAVY RAIN...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE
FOLLOWING COUNTIES...
JEFFERSON...FAYETTE...WASHINGTON...WESTMORELAND...BEAVER...BROOKE AND
HANCOCK...
AT 1100 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE
EXTENDING FROM 5 MILES WEST OF NEW CUMBERLAND TO 3 MILES WEST OF
BENTLEYVILLE...MOVING EAST AT 5 MPH.
SHOWERS AND STORMS ALONG THIS LINE CAN PRODUCE HEAVY RAIN THAT WILL
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. SMALL STREAMS
WILL RISE AND MAY EXCEED THEIR BANKS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
COLLIERS... WASHINGTON... ENTERPRISE...
AVELLA... WEIRTON... SUN VALLEY...
TORONTO... BENTLEYVILLE... NEW CUMBERLAND...
BURGETTSTOWN... CANONSBURG... CALIFORNIA...
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. MOVE TO
HIGH GROUND WHEN FLOODING THREATENS.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4053 8052 4004 7970 4005 8018 4051 8079
15
Local storm report, Jun 19, 10:42 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1142 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD BRIDGEPORT 40.07N 80.75W
06/19/2011 BELMONT OH PUBLIC
STREAMS IN BUILDINGS.
&&
EVENT NUMBER PBZ1100883
NWSSpecial weather statement, Jun 19, 11:25 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1225 AM EDT MON JUN 20 2011
PAZ021-200530-
ALLEGHENY PA-
1225 AM EDT MON JUN 20 2011
...HEAVY RAIN...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE
FOLLOWING COUNTY...ALLEGHENY...
AT 1218 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE
EXTENDING FROM IMPERIAL TO 3 MILES SOUTHEAST OF BALDWIN...MOVING
NORTHWEST AT 5 MPH.
THIS AREA OF SHOWERS AND STORMS IS GENERATING RAINFALL AT THE RATE
OF AN INCH TO INCH AND A HALF PER HOUR. THIS RAIN WILL POND WATER
ON ROADS AND AND IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SHOWERS INCLUDE...
MOUNT LEBANON... IMPERIAL... CARNEGIE...
BRENTWOOD... BALDWIN... UPPER SAINT CLAIR...
OAKDALE... BRIDGEVILLE... BETHEL PARK...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4051 8021 4028 7981 4029 8003 4033 8018
4048 8036
15Flood, Allegheny
- When
- June 19, 11:35 PM EST to June 20, 1:35 AM EST
- Where
- Allegheny County, 0.27 mi NNW of Bridgeville to 0.44 mi NW of Bridgeville
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 40.374, -80.131
A trained spotter reported Thoms Run flooding Thoms Run Road.
Flood, Allegheny
- When
- June 20, 12:00 AM EST to 2:00 AM EST
- Where
- Allegheny County, 0.69 mi S of Bridgeville to 0.12 mi NNE of Sygan
- Cause
- Heavy Rain
- Property damage
- $35,000
- Reported by
- State Official
- Coordinates
- 40.360, -80.130
Emergency management reported U.S. Route 50 flooded with water in the basement of one home.
Flash Flood, Allegheny
- When
- June 20, 12:30 AM EST to 2:30 AM EST
- Where
- Allegheny County, 0.7 mi ENE of Glendale to 0.68 mi E of Glendale
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 40.404, -80.088
Emergency management reported flash flooding on Washington Avenue.
Flood, Washington
- When
- June 20, 1:30 AM EST to 3:30 AM EST
- Where
- Washington County, 0.87 mi SW of Bentleyville to 0.73 mi SSW of Bentleyville
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- State Official
- Coordinates
- 40.120, -80.010
Emergency management reported street and basement flooding.
Flood, Washington
- When
- June 20, 1:30 AM EST
- Where
- Washington County, 0.87 mi SE of Laboratory to 1.09 mi SE of Laboratory
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- State Official
- Coordinates
- 40.140, -80.210
Emergency management reported street and basement flooding.
Flood, Washington
- When
- June 20, 1:30 AM EST to 3:30 AM EST
- Where
- Washington County, 0.52 mi SW of Cecil to 0.53 mi S of Cecil
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- State Official
- Coordinates
- 40.325, -80.188
Emergency management reported street and basement flooding in Cecil.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, June 19 to 20, 20111 death · $5.3 million · 65 kt wind · 46 events
- Hail and Damaging Winds in Nebraska, June 19 to 20, 2011$8.1 million · 2.75 in hail · 33 events
- Hail and Damaging Winds in Colorado, June 19, 2011$21 million · 2 in hail · 10 events
- Heat in Oklahoma, June 19, 20111 death · 1 event
- Tornadoes and Damaging Winds in Kentucky, June 19, 2011$55,000 · EF2 · 11 events
- Tornado and Damaging Winds in Illinois, June 19, 20111 injured · $1.0 million · EF1 · 10 events
- Tornado and Hail in Iowa, June 19 to 20, 2011$760,000 · EF1 · 21 events
- Flash Flooding and Hail in Nebraska, June 19 to 20, 2011$139,000 · 2.75 in hail · 59 events
- Flash Flooding and Flooding in Ohio, June 19 to 20, 2011$1.5 million · 0.75 in hail · 7 events
- Wildfire in Texas, June 19 to 21, 2011$500,000 · 1 event
- Damaging Winds and Lightning Strike in North Carolina, June 19, 2011$200,000 · 60 kt wind · 6 events
- Flash Flood and Hail in Iowa, June 19 to 20, 2011$105,000 · 1.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 321213, 321214, 321207, 321216, 321217, 321221.